# SDR DALA2023022301367

- Difficulty date: February 20, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 65,402 hours, 30,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9427166) DURING INSPECTION FOUND DURING TOW EMERGENCY LIGHT WOULD NOT TURN OFF. FOUND AFT LIGHT MODULE M1886 WITH DAMAGED CONNECTION AT TERMINAL 3C ON SWITCH AND SWITCH ALSO DAMAGED INTERNALLY. REPLACED MODULE M1886 AND TESTED PER B737 AMM 33-51. NOW EMERGENCY LIGHTS OPS NML.
